# SDR CA110225001

- Difficulty date: February 16, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Pilats PC1245
- Aircraft time: 6,066 hours
- Engine: Pwc PW610FA
- Propeller: Hartzl HCE4A3D
- System (JASC): 3240 · Landing Gear Brake System
- Part: O-Ring
- Part number: MS28775220
- Condition: Leaking
- Location: Brake Assy
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NEW BRAKE UNIT ASSY LEAKING FLUID FROM THE 1 OR MORE PISTONS.  UNIT REPLACED WITH SERVICEABLE UNIT.  NO FUTHER ACTION WAS REQUIRED.
